Research ArticleOpen accessOn Quasi E-Convex Bilevel Programming ProblemE. A. Youness, O. M.A. Al-OlaaAmerican Journal of Applied Sciences, Vol. 2, Issue 2 · 28 Feb 2005 · 6,574 accessesView PDFCite
Author
1 article in our journalsO. M.A. Al-Olaa
Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.